# SDR JIKA2025053001

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N244DH
- Make and model: Swrngn SA227AT
- Aircraft serial: 618
- Aircraft time: 30,177 hours, 23,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT FL170 CRUISE ALTITUDE BOTH THE #1 AND #2 HYDRAULIC PRESSURE ANNUNCIATOR LIGHTS AS WELL AS THE HYDRAULIC PRESSURE GAUGE BEGAN READING LOW. ONCE THE LANDING GEAR LEVER WAS SELECTED TO THE DOWN POSITION THE GEAR WOULD NOT EXTEND NORMALLY, AND AN EMERGENCY LANDING GEAR EXTENSION PROCEDURE WAS PERFORMED. MAINTENANCE FOUND A HARD LINE TO THE HYDRAULIC MANIFOLD WAS CRACKED AND CAUSED THE HYDRAULIC FLUID TO LEAK OUT FROM THE SYSTEM, RENDERING THE LANDING GEAR INOPERATIVE WHEN SELECTED TO THE DOWN POSITION. THE LINE IS IN THE PROCESS OF BEING REPLACED AND LEAK / FUNCTIONAL CHECKS WILL BE PERFORMED PRIOR TO RELEASE TO SERVICE.
